# SDR 99ZZZM110

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGMKF
- Make and model: Boeing 727227
- Aircraft serial: 21119
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 431 - MIA - AFT LEFT SEAT EMERGENCY PASSENGER LIGHT OUT.  REMOVED AND REPLACED AFT LEFT SEAT EMERGENCY PASSENGER LIGHT.  (M)
